Volume 184, Issue 3 – November 2016

The clique density theorem

Pages 683-707 by Christian Reiher | From volume 184-3

$p$-torsion monodromy representations of elliptic curves over geometric function fields

Pages 709-744 by Benjamin Bakker, Jacob Tsimerman | From volume 184-3

On the phase transition in random simplicial complexes

Pages 745-773 by Nathan Linial, Yuval Peled | From volume 184-3

Gromov-Hausdorff limits of Kähler manifolds and the finite generation conjecture

Pages 775-815 by Gang Liu | From volume 184-3

Anabelian geometry with étale homotopy types

Pages 817-868 by Alexander Schmidt, Jakob Stix | From volume 184-3

Characters of odd degree

Pages 869-908 by Gunter Malle, Britta Späth | From volume 184-3

Finite time singularity for the modified SQG patch equation

Pages 909-948 by Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlato{š} | From volume 184-3

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3

Discrete Riesz transforms and sharp metric $X_p$ inequalities

Pages 991-1016 by Assaf Naor | From volume 184-3

On the structure of ${\mathscr A}$-free measures and applications

Pages 1017-1039 by Guido De Philippis, Filip Rindler | From volume 184-3

Editors’ Note on “The symplectic sum formula for Gromov-Witten invariants”

Pages 1041-1041 by Editors of the Annals of Mathematics | From volume 184-3